# SDR CA960111001

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF LH FORWARD GEAR DOOR FAILED TO CLOSE. GEAR SELECTED DOWN AND LH GEAR FAILED TO EXTEND. ALTERNATE EXTENSION CARRIED OUT. AIRCRAFT LANDED OK. GEAR TESTED ON GROUND OK. LH GEAR AND UPLOCK L UBRICATED. PROBLEM LIKELY CAUSED BY COLD WEATHER CONDITIONS.
